# SDR WRLA20110818501

- Difficulty date: August 18, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 51,362 hours, 9,040 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492914713500N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - AFT CARGO LT SIDE STATION 1944, SEAT TRACK.  THE DAMAGED AREA AND RESULT ARE WITHIN ALLOWABLE LIMITS REF SRM 53-00-52 NDT VERIFIED NO CRACK.  APPLIED PROTECTIVE COATING.
